# SDR FXGA20200826001

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- Aircraft time: 38,359 hours
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spring
- Part number: 2482448
- Condition: Broken
- Location: Hyd Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

HYDRAULIC BYPASS STUCK IN UP POSITION, UPON INSPECTIN FOUND HYDRAULIC BYPASS RETURN SPRING BROKEN.
